# SDR UIEA2012011900016

- Difficulty date: January 8, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N459MC
- Make and model: Boeing 747446
- Aircraft serial: 26344
- Aircraft time: 71,692 hours, 14,048 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON THE LT WING INBD L/E NOSE CAP SKIN AT ILES 277.  REPAIRED IAW EI NR T2012A57B-047 REV 00 AND REV 01.
